# SDR CALA2020010600042

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 89,120 hours, 8,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 OHAR EMER LIGHT POWER SUPPLY BATTERY PACK CAPACIT Y LOW REF NR LP 9130360 OHAR EMER LIGHT POWER SUPPLY CHARGER BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 INSPECTED, APPROVED
